Openly accessible

Adaptive filtering algorithms for channel equalization in wireless communication

Mahmood, Liaqat, Shirazi, Syed F., Naz, Saeeda, Shirazi, Syed H., Razzak, Muhammad Imran, Umar, Arif I. and Ashraf, Syed S. 2015, Adaptive filtering algorithms for channel equalization in wireless communication, Indian journal of science and technology, vol. 8, no. 17, doi: 10.17485/ijst/2015/v8i17/57805.

Attached Files
Name Description MIMEType Size Downloads

Title Adaptive filtering algorithms for channel equalization in wireless communication
Author(s) Mahmood, Liaqat
Shirazi, Syed F.
Naz, Saeeda
Shirazi, Syed H.
Razzak, Muhammad ImranORCID iD for Razzak, Muhammad Imran orcid.org/0000-0002-3930-6600
Umar, Arif I.
Ashraf, Syed S.
Journal name Indian journal of science and technology
Volume number 8
Issue number 17
Total pages 7
Publisher Indian Society for Education and Environment
Place of publication Chennai, India
Publication date 2015-08
ISSN 0974-6846
0974-5645
Summary The major problems in today's wireless communications is time dispersion and inter symbol interference. To combat these issues various adaptive equalization techniques are used. In literature state of art algorithms of adaptive equalization will be studied in detail, however the utmost goal of these algorithms is to attain high convergence rate, less complexity and least error. In this paper a comparison between least mean square algorithm and fractional least mean square algorithm is presented and experimentally proved that the rate of convergence is high in case of fractional least mean square algorithm. Also it is observed that LMS algorithm has better performance for random signals and fractional LMS has proved very efficiently in case of deterministic signals. These both algorithms are implemented in MATLAB and eight channels with different tap weights are used but in this paper only selected are presented.
Language eng
DOI 10.17485/ijst/2015/v8i17/57805
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30132550

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 26 Nov 2019, 09:09:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.